# SDR DALA1128749858

- Difficulty date: March 29, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 58D HAS PUNCTURE IN TOP SKIN FABRICATED HAT CHANNEL, IAW SRM 53-05, PG 9-10.  REMOVED DAMAGE FROM FLOOR PANEL TOP SKIN IAW SRM 53-01, PG 6, FIG 1 REPAIRED FLOOR PANEL IAW SRM 53-01, PG 1-2, 6-7, TREATED AND PRIMED FLOOR PANEL  AND HAT CHANNEL IAW SRM 51-10-3, PG 40-41, SRM 51-10-3, PG  31-32. INSTALLED NEW HAT CHANNEL IAW SRM 51-30-2, PG 4, SRM 51-20-0, PG 10-11.
